# SDR UPS06848466

- Difficulty date: November 3, 2006
- Submitted: November 6, 2006
- Operation: Air carrier
- Aircraft: N703UP
- Make and model: Doug DC-8-71F
- Aircraft serial: 45939
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ENTRY AREA EMERGENCY OVERHEAD LIGHT INOP.  RELAMPED THE ENTRY AREA OVERHEAD LIGHT.  OPS CKS NORMAL.
